# SDR WX0A2023100431858

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N338NV
- Make and model: Airbus A319-111
- Aircraft serial: 2378
- Aircraft time: 49,821 hours, 32,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 862859
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND FWD EMERGANCY LIGHTS OUT / REPLACED EMER BATTERY PACK, FWD FIN 10WL, OPS CHECK GOOD REF AMM 33-51-38-400-002A"
